# SDR SWIA972598

- Difficulty date: May 26, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N195SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120127
- Aircraft time: 30,842 hours, 38,066 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: T/E Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

LANDING AT SLC RECEIVED FLAP CONTROL FAULT THAT WOULD NOT RESET AFTER LANDING.  RETRACTED FLAPS, INBOARD FLAPS REMAINED AT 25 DEGREES SETTING.  REMOVE AND REPLACE RIGHT INBOARD FLAP ACTUATOR.  OPS CHECK AND LEAK CHECK GOOD.  P/N ON 320300-1005, S/N ON 0427, S/N OFF 0109.
